# SDR AALA971368

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N725AA
- Make and model: Boeing 727227
- Aircraft serial: 20732
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Bell Frame
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON BELL FRAME STATION 720F AT STRINGER 27R FORWARD SIDE, ALSO A CRACK WAS FOUND DURING CLEAN UP. REMOVED CORROSION PER SRM 51-10-6 AND INSTALLED DOUBLER PER SRM 53-10-4 FIG 15 CRACK ENDED IN FASTENER. (M)
